Global exponential stability criteria for neural networks with probabilistic delays

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Selim, S and Shi, Peng (2010) Global exponential stability criteria for neural networks with probabilistic delays. IET Control Theory and Applications, 4 (11). pp. 2405-2415. ISSN 1751-8644


The problem of global exponential stability analysis for a class of neural networks (NNs) with probabilistic delays is discussed in this paper. The delay is assumed to follow a given probability density function. This function is discretised into arbitrary number of intervals. In this way, the NN with random time delays is transformed into one with deterministic delays and random parameters. New conditions for the exponential stability of such NNs are obtained by employing new Lyapunov–Krasovskii functionals and novel techniques for achieving delay dependence. It is established that these conditions reduce the conservatism by considering not only the range of the time delays, but also the probability distribution of their variation. Numerical examples are provided to show the advantages of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1049/iet-cta.2009.0007
Official URL
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0902 Automotive Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID20195, Lyapunov-Krasovskii functional, deterministic delay, global exponential stability, neural network, probabilistic delay, probability density function, probability distribution, random parameter
Citations in Scopus 26 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login